# SDR DALA2021080304373

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 60,096 hours, 7,552 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 FLIGHT ATTENDANT BUNK INDIVIDUAL O2 MODULE INOP. LOWER FORWARD BUNK. CORRECTIVE ACTION: C/W O2 COMPARTMENT DOOR OPS CHECK NORMAL. DOOR CLOSES AND RELEASE. (1883712)
